EconPapers    
Economics at your fingertips  
 

A Generalized Alternative Theorem of Partial and Generalized Cone Subconvexlike Set‐Valued Maps and Its Applications in Linear Spaces

Zhi-Ang Zhou and Jian-Wen Peng

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We first introduce a new notion of the partial and generalized cone subconvexlike set‐valued map and give an equivalent characterization of the partial and generalized cone subconvexlike set‐valued map in linear spaces. Secondly, a generalized alternative theorem of the partial and generalized cone subconvexlike set‐valued map was presented. Finally, Kuhn‐Tucker conditions of set‐valued optimization problems were established in the sense of globally proper efficiency.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/370654

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:370654

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:370654